# SDR SWAA2016091355744

- Difficulty date: September 8, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 57,809 hours, 33,635 cycles
- System (JASC): 5240 · Service Doors
- Part: Casting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN CASTING BELOW THE BOX ASSEMBLY HOUSING AT THE FORWARD INBOARD ATTACH BOLT.  R & R R1 DOOR IAW MM.
